Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 675735, 3 pages
http://dx.doi.org/10.1155/2014/675735
Research Article

A Note on Starshaped Sets in 2-Dimensional Manifolds without Conjugate Points

Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 25 June 2014; Accepted 19 August 2014; Published 28 August 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Adem Kılıcman and Wedad Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Adem Kılıçman, and Wedad Saleh, “On geodesic strongly E-convex sets and geodesic strongly E-convex functions,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Adem Kiliçman, and Wedad Saleh, “Some properties of geodesic semi E-b-vex functions,” Open Mathematics, vol. 13, no. 1, pp. 795–804, 2015. View at Publisher · View at Google Scholar
  • Wedad Saleh, and Adem Kiliçman, “On generalized s-convex functions on fractal sets,” JP Journal of Geometry and Topology, vol. 17, no. 1, pp. 63–82, 2015. View at Publisher · View at Google Scholar
  • Wedad Saleh, and Adem Kiliçman, “Anote on the geodesic-ray property in manifolds without conjugate points,” International Journal of Pure and Applied Mathematics, vol. 103, no. 2, pp. 347–358, 2015. View at Publisher · View at Google Scholar